MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO INFLATION DEVICE.BASIXCOMPAK¿.; SYRINGE, BALLOON INFLATION, EXEMPT

MERIT MEDICAL SYSTEMS MEXICO INFLATION DEVICE.BASIXCOMPAK¿.; SYRINGE, BALLOON INFLATION, EXEMPT
Catalog Number IN4330/K
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that a hemostasis valve that is packaged with the inflation device kit detached during contrast injections.The physician decided to exchange the hemostasis device rather than pop the valve back on and continue the case.Usual pressures were used through hemostasis device via the acist injection device during deployment within the left coronary network.During the replacement of the hemostasis valve, the guide catheter via guidewire was reinserted into the patient resulting in a perforation of a coronary artery that led to required medical intervention due to the patients cad.

Brand Name
INFLATION DEVICE.BASIXCOMPAK¿.
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key17347418
Report Number3011642792-2023-00048
Device Sequence Number5226614
Product Code PTM
UDI-Device Identifier00884450638323
UDI-Public884450638323
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Catalogue NumberIN4330/K
Device Lot NumberI2514273
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDECATHETER; GUIDEWIRE; WIRE INTRODUCER
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown